Canonical quantum theory of light propagation in amplifying media

Jeffers, J and Barnett, S M and Loudon, R and Matloob, R and Artoni, M (1996) Canonical quantum theory of light propagation in amplifying media. Optics Communications, 131 (1-3). pp. 66-71. ISSN 0030-4018

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We introduce a quantum theory for the propagation of light through a dielectric slab which acts as a linear amplifier. We show that the theory is canonical, and that self-consistency imposes a natural constraint on the round-trip gain provided by the medium.